# SDR MASA200601956

- Difficulty date: July 26, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 7,316 hours, 4,572 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7136 ATL - CAPTAIN REPORTED AN I/B SPOILERON AND I/B FLIGHT SPOILER CAUTION MSG.  MX RESET THE SYSTEM.
